INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
An extrapolation theorem with applications to weighted estimates for singular integrals
Autor/es:
ANDREI LERNER Y SHELDY OMBROSI
Revista:
JOURNAL OF FUNCTIONAL ANALYSIS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2012 vol. 262 p. 4475 - 4475
ISSN:
0022-1236
Resumen:
We prove an extrapolation theorem saying that theweighted weak type (1; 1) inequality for A1 weights implies thestrong Lp(w) bound in terms of the Lp(w) operator norm of themaximal operator M. The weak Muchkenhoupt-Wheeden conjecturealong with this result allows us to conjecture that the followingestimate holds for a CalderĀ“on-Zygmund operator T